# SDR AALA20121009008

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 64,278 hours, 33,354 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CONSTANT SPEED DRIVE RISE WAS OFF THE SCALE HIGH ON THE LEFT ENGINE.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT CONSTANT SPEED DRIVE AND GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
